# SDR G1IA2022110700031

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90A
- Aircraft serial: LJ1462
- Aircraft time: 9,274 hours, 11,410 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9038880001
- Part serial: 2738
- Condition: Misrigged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING IN FLAGSTAFF, AZ, RIGHT MAIN LANDING GEAR SHOWED UNSAFE (NO GREEN LIGHT).  BULB TESTED OK. LANDING GEAR MANUAL EXTENSION QRH PROCEDURE WAS PERFORMED RESULTING IN GOOD LANDING GEAR CONFIGURATION (3 GREEN, NO RED LIGHT IN HANDLE). EMERGENCY WAS DECLARED AND LANDING ACCOMPLISHED WITHOUT INCIDENT. QRH PROCEDURE PERFORMED, EMERGENCY DECLARED.  CORRECTIVE ACTION: CHECKED AND ADJUSTED LANDING GEAR DOWN-LOCK SWITCH AND ACTUATOR RIGGING. COMPLETED SATISFACTORY GEAR RETRACTION / EXTENSION CHECKS WITH NO DEFECT NOTED.
